MAUDE Adverse Event Report: KARL STORZ SE & CO. KG PROBE,STERILE, ULTRASONIC OSCILLATING; OSCILLATING STERILE PROBE

KARL STORZ SE & CO. KG PROBE,STERILE, ULTRASONIC OSCILLATING; OSCILLATING STERILE PROBE
Model Number 27093LK
Health Effect - Clinical Codes Foreign Body In Patient (2687); Patient Problem/Medical Problem (2688)
Date of Event 02/12/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Customer has not returned product 27093lk and has not responded to our attempts to gather further information.The sterile ultrasonic oscillating probe was shipped to the customer approximately 3 years ago.
 
Event or Problem Description
Allegedly, the item broke in two pieces in the patient during a procedure.They were able to retrieve all broken pieces and it was reported there was no harm to the patient.

Brand Name
PROBE,STERILE, ULTRASONIC OSCILLATING
Common Device Name
OSCILLATING STERILE PROBE
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
78532
tuttlingen,
GM 
MDR Report Key8538148
Report Number9610617-2019-00039
Device Sequence Number2458553
Product Code FEO
UDI-Device Identifier04048551395073
UDI-Public4048551395073
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K843101
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number27093LK
Device Lot Number51791
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2019
Initial Report FDA Received Date04/22/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;